Conditions of smoothness for the distribution density of a solution of a multidimensional linear stochastic differential equation with levy noise

Authors

  • S. V. Bodnarchuk Киев. нац. ун-т им. Т. Шевченко Нац. техн. ун-т України „КПI”
  • A. M. Kulik

Abstract

A sufficient condition is obtained for smoothness of the density of distribution for a multidimensional Levy-driven Ornstein-Uhlenbeck process, i.e., a solution to a linear stochastic differential equation with Levy noise.

Published

25.04.2011

Issue

Section

Research articles

How to Cite

Bodnarchuk, S. V., and A. M. Kulik. “Conditions of Smoothness for the Distribution Density of a Solution of a Multidimensional Linear Stochastic Differential Equation With Levy Noise”. Ukrains’kyi Matematychnyi Zhurnal, vol. 63, no. 4, Apr. 2011, pp. 435-47, https://umj.imath.kiev.ua/index.php/umj/article/view/2729.